# SDR CHQA200800260

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N478CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7671
- Aircraft time: 15,585 hours, 13,142 cycles
- Engine: Ge CF343B1
- Engine time: 15,596 hours, 13,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16362
- Condition: Discharged
- Location: Cabin
- Part time: 26,490 hours, 22,462 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERNAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE AT THE PASSENGER AND SERVICE DOOR.  THE EMERGENCY BATTERY ASSEMBLY WAS REPLACED IAW AMM 33-51-04 AND THE OPERATIONAL CHECK WAS GOOD.
